Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties

Authors: Jun Li and Gang Tian
Journal: J. Amer. Math. Soc. 11 (1998), 119-174
MSC (1991): Primary 14D20
MathSciNet review: 1467172
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we define the virtual moduli cycle of moduli spaces with perfect tangent-obstruction theory. The two interesting moduli spaces of this type are moduli spaces of vector bundles over surfaces and moduli spaces of stable morphisms from curves to projective varieties. As an application, we define the Gromov-Witten invariants of smooth projective varieties and prove all its basic properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14D20

Retrieve articles in all journals with MSC (1991): 14D20

Additional Information

Jun Li
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305
MR Author ID: 1093262

Gang Tian
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 220655

Keywords: Moduli space, intersection theory, invariant
Received by editor(s): September 25, 1996
Received by editor(s) in revised form: July 30, 1997
Additional Notes: Both authors were supported in part by NSF grants, and the first author was also supported by an A. Sloan fellowship and Terman fellowship.
Article copyright: © Copyright 1998 American Mathematical Society